| Catalog Number |
SSM-195 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade 4.
Event or Problem Description
Healthcare professional reported "grade 4 capsular contracture".This record is for the right side.Device was explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events capsular contracture was received on august 04, 2025 with lot number 3656162.Based on the product analysis performed, the assessments of the complaint codes are: capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases, wear abrasion and deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.